MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 11X10X10MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 11X10X10MM; BONE STAPLE
Model Number SE-1110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes sales consultant.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during a foot surgery procedure, the speed compression implant kit was dislodged from the inserter during transfer to the sterile field.It was replaced with another speed compression implant kit.There was no surgical delay.The procedure successfully completed.No patient consequences.This report is for a speed compression implant kit.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: se-1110; bme lot number: bse180618; manufacturing date or release to warehouse date: july 24, 2018; place of manufacture: biomedical enterprises, san antonio, tx; lot expiration date: june 25, 2023.No nonconformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED COMPRESSION IMPLANT KIT 11X10X10MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8632781
Report Number2939274-2019-58206
Device Sequence Number2017416
Product Code JDR
UDI-Device Identifier00810633020128
UDI-Public(01)00810633020128
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberSE-1110
Device Catalogue NumberSE-1110
Device Lot NumberBSE180618
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/30/2019
05/30/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/18/2019
06/20/2019
Patient Sequence Number1
Patient Age38 YR